Feb 29, 2012 - 4:31 pm
I seem to be having a fatigue setback. I just called my internist (should I have called the Oncologist?) I just can't seem to drive anywhere without feeling like I have to take a nap at the stoplight. I can sleep up to 18 hours a day like I did during treatment. My last tx was August 15th. Lyrica has the side affect of sleepiness but I didn't have this side affect in November when they increased the dosage. I have a stuffy cold or allergies with symptoms in this same time period of sleep dysfunction (several weeks) but only take cold medicine at night when I get so stuffy I can't sleep and neither can my husband for all my noise making. It actually feels scary to be this out of control of my "waking hours." My blood pressure when they took my port out was only 87 over 55 so they could not use hardly any anesthesia. I thought it was just because it was so early in the morning. My blood pressure normally gets to be around normal as the day goes on. I don't know if it is running low all the time now. Has anyone else had this kind of fatigue/sleep dysfunction? Do you think it is treatment related?